# SDR DALA2024062406342

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 64,488 hours, 45,835 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON FLOOR BEAM, STA 1022 BTW X=22 TO X=44 AT PASSENGER CABIN STRUCTURE. SUMMARY OF NRC 00701: ELONGATED HOLE ON FLOOR BEAM, STA 1022 BTW X=22 TO X=44 AT PASSENGER CABIN STRUCTURE WAS REPAIRED PER B717 SRM 51-70-11-2R PROCEDURE 2 REPAIR 2. (LP #0406653)
